# SDR IXXA0100065S

- Difficulty date: May 2, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A DENT WAS FOUND AT FUSELAGE STATION Y+1400.000 BETWEEN LONGERONS 26R AND 27R. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF DOUBLER AND FILLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 53-DC8-3053.
